Publication
Title
A characterization of the law of Lotka in terms of sampling
Author
Language
English
Source (journal)
Scientometrics: an international journal for all quantitative aspects of the science of science and science policy. - Amsterdam
Publication
Amsterdam : 2005
ISSN
0138-9130
Volume/pages
62:3(2005), p. 321-328
ISI
000227877600002
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 25.07.2017
To cite this reference